# SDR ERAA093708

- Difficulty date: November 4, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Aircraft serial: 760366
- Aircraft time: 284 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Cap
- Part number: 7615009043050
- Part serial: A17503282
- Condition: Cracked
- Location: M/R Blade
- Part time: 2,841 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE ABRASION STRIP AND UPPER OUTER DOUBLER CRACKED.  C-CHANNEL DEBONDED AND DAMAGED AS INDICATED.   SENT TO FOR REPAIR.  INSPECTED IAW SA4047-76-5 REV11; REPLACED ABRASION STRIP IAW RS-005N-III,  MODIFIED EXTERNAL DOUBLERS IAW RS-017.  INSTALLED STAINLESS STEEL TIP COVER IAW RS-017-II; REPLACED BOTH FORWARD INTERNAL DOUBLERS AND REBOND C CHANNEL IAW DRWG NR 76150-09043 SPEC 38023-15000; REFINISHED IAW DRWG NO 76150-09043; STATIC BALANCE IAW RS-05N-VI.
